# SDR SWIA2019102346586

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS OUTTER HANDLE CRACKED.  (C-CHECK) RO: 10/21/19. REMOVED AND REPLACED OUTER HANDLE DUST PLATE I.A.W. SRM.  WORK ACCOMPLISHED BY AAR.  SEE ATTACHED WORK CARD FOR WORK PERFORMED.
